# SDR 97ZZZX4729

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48877
- Make and model: Cessna 152
- Aircraft serial: 152781022
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: NAS464P3A7
- Condition: Wrong Part
- Location: V Fin Bracket
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED PART FROM CESSNA.  PART DID NOT MATCH OLD PART, REORDERED AND NOTIFIED CESSNA ACCORDINGLY.  SECOND ORDER ALSO DID NOT  MATCH.  BOLTS RECEIVED WERE NAS464P3A8 BOLTS, AND WERE TOO LONG TO USE - BOLTS HOLDING VERTICAL FIN TO FUSELAGE BRACKET.
